U.S. doctors online nowAsk doctors free
FL
A 32-year-old female asked:

10 days after period ended i began spotting pink. the following day it turned more red. today is day 3 of spotting. its more red and sometimes has little clots. i did take two morning after pills in the same week a month before. breakthrough bleed?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx
Last updated Mar 17, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.